# SDR DALA2020072172624

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,825 hours, 27,252 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Flight Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2086 - DIVERTED DUE TO RT AUTOPILOT DISCONNECTED, FOLLOWED BY STRONG ACRID SMELL IN FLIGHT DECK AND FORWARD PART OF CABIN.  PERFORMED NO GO ODI PREVENTION PROCEDURES. COULD NOT DUPLICATE FUMES OR ODORS. FOUND LT FCC FAILED. REPLACED FCC SYSTEM OPERATION IS NORMAL.
